# SDR DALA2022092706315

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,526 hours, 20,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 AFTER CLOSING THE 1L DOOR F/A WERE UNABLE TO ARM THE DOOR. CORRECTIVE ACTION: RMVD FOD FROM L1 DOOR FLOOR, GND OPS CKD NML. NO DMG AND FAULT NOTED. A/C OK FOR SVC. (9660104)
